# SDR MWEA010469

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99100783
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON SUB FLOOR BETWEEN NR 2 SEAT TRACK AND CENTER FLOOR SUPPORT AT STATION 200 TO 218.   DRILLED THROUGH GOUGE AND INSTALLED RIVET, REMOVED 2 EA LOOSE AND PREVIOUSLY DRILLED THROUGH LOCK FASTENERS AND INSTALLED RIVETS AND FASTENERS, FABRICATED AND INSTALLED DOUBLER REPAIR.
